# SDR CA131031003

- Difficulty date: October 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,981 hours
- System (JASC): 5540 · Rudder Structure
- Part: Mount
- Part number: 2055450500
- Condition: Cracked
- Location: Rudder
- Part time: 4,709 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A SMALL RUSTY LINE WAS NOTED ON THE RUDDER MOUNT ASSY. WHICH AFTER FURTHER INSPECTION WAS REVEALED AS A CRACK ALONG THE TOP OF THE WELD AS SHOWN.  A NEW MOUNT ASSY WAS INSTALLED.  THE PART HAS SEEN SOME IMPROVEMENTS IN THE LAST FEW YEARS WHICH HAS SEEN THE PN GO FROM A -03 TO A -05 AND NOW A -07.  THE LABEL ON THE UNIT IS DIFFICULT TO READ, BUT OUR RECORDS DO NOT SHOW REPLACEMENT OF THE UNIT, I HAD TO ASSUME IT WAS A -05 OR EARLIER PART.  SO FAR I HAVE NOT SEEN A FAILURE OF THE -07.
